Let $\mu$ be a fixed finite measure on $\mathbb R$. We say that $\mu$ is doubling if there exists a constant $C>0$, such that for any two adjacent intervals $I=[x−h,x]$ and $J=[x,x+h]$, $$C^{−1}\mu(I)≤\mu(J)≤C\mu(I).$$ Assuming that $\mu$ is doubling, show that there exist positive constants $B$ and $a$, such that for every interval $I$, $$\mu(I)≤B[length(I)]^a$$

By Radon-Nikodim, I solved but I use the fact that $\mu$ is absolutely continous with respect to Lebesgue measure, but I don't know to prove this last part, i.e., that $\mu$ is absolutely continuous with respect to Lebesgue.

  • $\begingroup$ A doubling measure is not necessarily absolutely continuous (see wikipedia). The statement that you want to prove is (a special case of) Lemma 2.1 of On the $\overline{\partial}$ equation in weighted $L^2$ norms in $C^1$, Michael Christ, J. Geom. Anal. 1 (1991), no. 3, 193–230, MR1120680. $\endgroup$ – user92891 Sep 3 '13 at 13:08
  • $\begingroup$ possible duplicate of Prove Property of Doubling Measure on $\mathbb{R}$ $\endgroup$ – user147263 Jul 4 '15 at 23:38
  • $\begingroup$ ^ this proves the statement that's the actual goal of this post, not the false statement that the OP hoped to use for it. $\endgroup$ – user147263 Jul 4 '15 at 23:39

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Browse other questions tagged or ask your own question.